Has anyone else taking Zytiga/Abiraterone for metastatic CRPCa noticed a regular rise in PSA after a monthly Someta/Xgeva/Bondromat (bone meds) i/v followed a drop after 14days?
My PSA results have been variable during 10wks on Zytiga. My PSA has risen on 3 occasions after each Someta i/v (bone med) & Firmagon injection(testosterone blocker), then dropped 2wks later. Diane303’s “Zytiga side effects” post about her husband’s serious problems with Zytiga + Xgeva (bone med) prompted me to think that there may be an undiscovered interaction between Zytiga & bone recovery medications
I have been taking Zytiga (aka "AbiTabs") for 10wks. I am "lucky" to be young enough at 55 to withstand any adverse toxicity so far. “Lucky” covers 6yrs with radical prostatectomy, radiotherapy, Decapetyl HT, 2x taxotere and now Firmagon & Zytiga, however my sense of humour is still alive and kicking ;-)
I also wonder if the timing of taking the Zytiga pills each day relative to food intake is even more important than J&J suggest on the pack. The instructions given by our European supplier are very specific about taking the tablets 2hrs before & 1hr after eating (but also curiously - not after 10pm at night??), so this suggests that stomach & intestinal problems might have happened to patients during trials. I have not seen many posts on this or other sites about Zytiga side effects, also I've only ever seen one set of PSA results from an Australian guy taking Zytiga , again on another site.
I'll take my results graph (and theories) to my oncologist next time and see what he thinks.